

Every Day Counts 5 (EDC-5)

Regional Summit
Hilton Albany

10/24/2018 DAY 1

6:30am Registration Opens (East Gallery Foyer)

7:30 – 8:30am Breakfast (Governor AB) (8:20 – Overview of STIC Incentive Program)

8:30 – 10:30am General Session (Governor AB) Robert Arnold– Moderator

Summit Logistics, Thomas Harman

Welcome, FHWA Acting Executive Director Cheryl Walker

Building an Innovation Culture, Tony Furst AASHTO Stakeholder Remarks, King Gee

Success! Town Hall, Todd Jorgensen - Facilitator Lightning Round, Ready, Set, Go - Thomas Harman

10:30 - 10:45am Break (East Gallery Foyer)

10:45 - 12:15pm

Innovation Breakout Sessions (90 min)				
Governor C	Governor D	Governor E	Kelsey's (Lobby Level)	Hudson Ballroom (Patio Level)
Safe Transportation for Every Pedestrian (STEP)	Advanced Geotechnical Exploration Methods	Weather- Responsive Management Strategies	Value Capture: Capitalizing on the Value Created by Transportation	Virtual Public Involvement

12:15 – 1:45pm Lunch (Governor AB)

1:45 – 2:00pm Break (East Gallery Foyer)

2:00 - 3:30pm

Innovation Breakout Sessions (90 min)				
Governor C	Governor D	Governor E	Kelsey's (Lobby Level)	Hudson Ballroom (Patio Level)
Use of Crowdsourcing to Advance Operations	Project Bundling	Unmanned Aerial Systems (UAS)	Value Capture: Capitalizing on the Value Created by Transportation	Reducing Rural Roadway Departures

3:30 – 3:45pm Break (East Gallery Foyer)

3:45 – 5:00pm Roundtable Discussion on "From Research to Practice" (Governor AB)

5:00pm Adjourn (Dinner on your own)













10/25/2018 DAY 2

7:00 – 8:00am Breakfast (Governor AB) (7:50 – Overview of AID Demo Grant Program)

8:00 - 9:30am

Innovation Breakout Sessions (90 min)				
Governor C	Governor D	Governor E	Kelsey's (Lobby Level)	Hudson Ballroom (Patio Level)
Use of Crowdsourcing to Advance Operations	Collaborative Hydraulic (CHANGE)	Unmanned Aerial Systems (UAS)	Forum: Innovation at the Local Level	Virtual Public Involvement

9:30 – 9:45am Break (East Gallery Foyer)

9:45 - 10:00am EDC Trivia Challenge, Thomas Harman - MC (Governor AB)

10:00 - 11:30am

State Based Caucuses – States Develop Draft Implementation Plans				
Governor C	Governor D	Governor E	Governor AB	
Massachusetts	New Jersey	Vermont	Rhode Island	
Governor AB	Capital AB	Empire AB	Hudson Ballroom (Patio Level)	
Connecticut	New Hampshire	Maine	New York	

11:30 – 12:00pm State Caucuses Sharing & Wrap-up (Governor AB)

12:00pm Adjourn, Thank you – safe travels

Ideas, suggestions, comments...





